# SDR DALA2023082306874

- Difficulty date: August 18, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 91,124 hours, 36,682 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 L1 DOOR ARMED LIGHT OUT. CORRECTIVE ACTION: PERFORMED OPS CK OF GIRT BAR - SLIDE ARMED SYS OF BOTH L-1 AND L -2 DOORS. FOUND 1/2 OF L-1 DOOR LIGHT CAPSULE INOP. R&R'D L-1 DOOR SLIDE ARMED LIGHT CAP, OPS NORMAL. L -2 DOOR SLIDE ARMED LIGHT OPS NORMAL & NO DEFECTS FOUND. NO (M) PROCEDURES. REF B757 AMM 25-66 AND WDM 25-66
